# SDR MWEA99682

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 395368633
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR NR 4 BEAM HAD A CRACK ON FORWARD END.  ATC FABRICATED AND INSTALLED FITTING AND DOUBLER REPAIR.
